MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 990063-015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the balloon catheter and sheath fell out of the left atrium during an ablation.When the system was advanced a perforation was caused in the right atrium.A pericardial effusion occurred.A pericardiocentesis was performed, and the patient recovered.The case was aborted while the patient was under general anesthesia.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.

Brand Name
ACHIEVE MAPPING CATHETER - 15 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
MDR Report Key12075410
Report Number9617601-2021-00115
Device Sequence Number4898190
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number222118053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FC12 SHEATH, AFAPRO28 BALLOON CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;